Triple-action cold, flu, and sinus relief

MAXIGESIC PE ® is a world-first specific combination of paracetamol 500mg, ibuprofen 150mg and phenylephrine 2.5mg developed right here in New Zealand. It’s triple-action for cold, flu and sinus relief.

MAXIGESIC PE ® targets cold,
flu, and sinus symptoms

MAXIGESIC PE ® is designed to provide relief from the following symptoms:

  Body aches & pains

  Fever & inflammation

  Headache & sore throat

  Blocked & runny nose

Get the better, faster pain relief of MAXIGESIC®
with an added nasal decongestant.

Developed in NZ

MAXIGESIC PE ® was developed in New Zealand by Hartley Atkinson, pharmacologist and founder of of AFT Pharmaceuticals. It is the first range extension to MAXIGESIC ®, also developed by Dr Atkinson and introduced in New Zealand in 2009.